| Model Number |
480257 |
| Medical Device Problem Code |
Air/Gas in Device (4062)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/20/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
Event or Problem Description
As reported by the user facility: detailed inquiry description: while running an infliximab (refrigerated medication) at 300ml/hr, the nurse noted a fixed, film of microminiature bubbles lining the wall of the tubing.Multiple air bubble alarms were triggered, repeatedly interrupting the running infusion.No injury reported.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One (1) used sample was returned by the facility for evaluation.The sample was functionally tested by attaching it to an iv bag and gravity primed.Additionally, the sample was attached to an infusion pump and ran for 30 secs with no defects observed.Based on the evaluation results, the reported defect was not confirmed.The returned product was functionally tested per specification and the reported defect of air in line was not able to be replicated or confirmed.Review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.